# SDR UPS204218

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON BULKHEAD ANGLE AT BS 680 LBL 25 TO RBL 25 OUT OF LIMITS.  MAINTENANCE REMOVED ANGLE, FABRICATED AND INSTALLED NEW ANGLE.  ALL WORK WAS DONE IAW SRM 53-10-1, 51-30-2, 51-10-1 AND MM 51-20-21, MM 51-20-151.
